BibTeX record journals/jamc/IslamP19

download as .bib file

@article{DBLP:journals/jamc/IslamP19,
  author       = {Habibul Islam and
                  Om Prakash},
  title        = {Quantum codes from the cyclic codes over {\textdollar}{\textdollar}{\textbackslash}mathbb
                  \{F\}{\_}\{p\}[u,v,w]/{\textbackslash}langle u{\^{}}\{2\}-1,v{\^{}}\{2\}-1,w{\^{}}\{2\}-1,uv-vu,vw-wv,wu-uw{\textbackslash}rangle
                  {\textdollar}{\textdollar} {F} p {[} u , v , w {]} / {\unicode{10216}}
                  u 2 - 1 , v 2 - 1 , w 2 - 1 , u v - v u , v w - w v , w u - u w {\unicode{10217}}},
  journal      = {J. Appl. Math. Comput.},
  volume       = {60},
  number       = {1-2},
  pages        = {625--635},
  year         = {2019},
  url          = {https://doi.org/10.1007/s12190-018-01230-1},
  doi          = {10.1007/S12190-018-01230-1},
  timestamp    = {Mon, 26 Jun 2023 20:52:39 +0200},
  biburl       = {https://dblp.org/rec/journals/jamc/IslamP19.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}